# SDR P5CA2013042200012

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,181 hours, 8,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE-SECTION 48-FUSELAGE SKIN-BS 2560 BELOW STRINGER 42R-TAIL JACK PAD AREA DENT DAMAGE.  CUT OUT REPAIR TAIL JACK PAD AREA FUSELAGE SKIN BS 2560 BELOW STRINGER 42R AS PER SRM   53-80-01 REPAIR 2  FIGURE 202 AND RS NO: RI-53-81-10164 REV A.
